# SDR CAL950865

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 0378 - INSPECTION FOUND THE EMERGENCY AISLE PATH LIGHTING AT ROWS 2-6 OFF THE TRACK AND INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRES AT TWO SECTIONS.  THE WIRING WAS REPAIRED AND OPERATION OF THE EMERGENCY AISLE PATH LIGHTING WAS RESTORED.  (X)
